# SDR GTIA2016100801625

- Difficulty date: October 8, 2016
- Submitted: October 9, 2016
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 37,850 hours, 17,958 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Part number: 4951985
- Part serial: P009182
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUMES ODOR IN CABIN AND COCKPIT. PERFORMED PACK BURNOUT IAW AMM 21-00-00 FOUND FUMES ONLY COMING FROM APU. PERFORMED APU INSPECTION AND FOUNDLOP OIL PRESSUE SWITCHLEAKING. R&R LOP OIL PRESSURE SWITCH IAW AMM 49-94-14. LEAK CHECK GOOD PERFORMED DECONTAMINATION OF ENVIROMENTAL CONTROL SYSTEM IAW AMM 21-00-00 NO SMELL NOTICED AT THIS TIME.
